# SDR 99ZZZX4507

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727121
- Condition: Damaged
- Location: Hp Turbine
- Part time: 2,364 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER FOUND METAL IN TAILPIPE.  ENGINE WAS SENT TO GARRETT SPI FOR REPAIR.  DURING TEAR DOWN, EXTENSIVE DAMAGE WAS NOTED THROUGHOUT THE LPT MODULE.  FURTHER TEAR DOWN REVEALED ALL HPT BLADES WERE BROKEN APPROXIMATELY ONE-HALF SPAN.  ONE BLADE WAS SEPARATED AT ONE-THIRD SPAN FROM BLADE PLATFORM.  SUSPECT HPT BLADE SEPARATION.
